# SDR AALA201803069031

- Difficulty date: March 4, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 30,151 hours, 10,765 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Fod
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE ARMING MECHANISM IS VERY DIFFICULT TO OPERATE.  REMOVED DEBRIS AND LUBRICATED THE DOOR SLIDE ARMING MECHANISM IAW AMM 52-11-21.
